Annals of Mathematical Statistics

Convexity Properties of Generalized Mean Value Functions

E. F. Beckenbach

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 13, Number 1 (1942), 88-90.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177731646

Digital Object Identifier
doi:10.1214/aoms/1177731646

Mathematical Reviews number (MathSciNet)
MR6357

Zentralblatt MATH identifier
0061.11601

JSTOR
links.jstor.org

Citation

Beckenbach, E. F. Convexity Properties of Generalized Mean Value Functions. Ann. Math. Statist. 13 (1942), no. 1, 88--90. doi:10.1214/aoms/1177731646. https://projecteuclid.org/euclid.aoms/1177731646


Export citation